# SDR REXA2018040200240

- Difficulty date: April 2, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 34,265 hours, 24,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN OVERHEAD EXIT SIGN INOPERATIVE.  REPLACED THE LAMPS.
